VOL. 36 · NO. 4 | Winter 1992
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 36 (4), (Winter 1992)
No abstract available
Articles
Naohumi Muraki, Masanori Ohya
Illinois J. Math. 36 (4), 529-550, (Winter 1992) DOI: 10.1215/ijm/1255987323
KEYWORDS: 94A40
No abstract available
Erik G. F. Thomas
Illinois J. Math. 36 (4), 551-557, (Winter 1992) DOI: 10.1215/ijm/1255987324
KEYWORDS: 47B25, 22D25
No abstract available
A. J. Ledger
Illinois J. Math. 36 (4), 558-588, (Winter 1992) DOI: 10.1215/ijm/1255987325
KEYWORDS: 53C30, 53C15
No abstract available
Zhenhua Chen
Illinois J. Math. 36 (4), 589-593, (Winter 1992) DOI: 10.1215/ijm/1255987326
KEYWORDS: 32F20, 35N15
No abstract available
Hong Kyung Pak
Illinois J. Math. 36 (4), 594-599, (Winter 1992) DOI: 10.1215/ijm/1255987327
KEYWORDS: 53C12, 53C25
No abstract available
William F. Darsow, Bao Nguyen, Elwood T. Olsen
Illinois J. Math. 36 (4), 600-642, (Winter 1992) DOI: 10.1215/ijm/1255987328
KEYWORDS: 60J99, 46N30
No abstract available
Kazunori Kodaka
Illinois J. Math. 36 (4), 643-658, (Winter 1992) DOI: 10.1215/ijm/1255987329
KEYWORDS: 46L05, 46L40
No abstract available
Lee A. Rubel
Illinois J. Math. 36 (4), 659-680, (Winter 1992) DOI: 10.1215/ijm/1255987330
KEYWORDS: 34A09, 12H20, 30D05, 34A20
No abstract available
E. Odell
Illinois J. Math. 36 (4), 681-695, (Winter 1992) DOI: 10.1215/ijm/1255987331
KEYWORDS: 46B15, 46A35
No abstract available
Claudina Izepe Rodrigues
Illinois J. Math. 36 (4), 696-706, (Winter 1992) DOI: 10.1215/ijm/1255987332
KEYWORDS: 57R85
No abstract available
Back Matter
Illinois J. Math. 36 (4), (Winter 1992)
No abstract available
Back to Top